DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 3, Numbers 1, January 1990

  • Interaction between oscillations and global asymptotic stability in delay differential equations

    István Györi

    Volume 3, Numbers 1, January 1990, pages 181-200

  • On the solvability of one class of boundary value problems

    S. A. Vavilov

    Volume 3, Numbers 1, January 1990, pages 175-179

  • Scattering theory for higher order equations

    Douglas Pickett

    Volume 3, Numbers 1, January 1990, pages 161-173

  • On the zeros of solutions of hyperbolic equations of neutral type

    Norio Yoshida

    Volume 3, Numbers 1, January 1990, pages 155-160

  • Potentiality, group symmetry and bifurcation in the theory of branching equation

    B. V. Loginov, N. A. Sidorov, and V. A. Trenogin

    Volume 3, Numbers 1, January 1990, pages 145-154

  • Stability of dynamical systems in the plane

    J. Kalas and M. Ráb

    Volume 3, Numbers 1, January 1990, pages 127-144

  • Regularity results for first order Hamilton-Jacobi equations

    G. Barles

    Volume 3, Numbers 1, January 1990, pages 103-125

  • Existence of forced oscillations for some singular dynamical systems

    Carlo Greco

    Volume 3, Numbers 1, January 1990, pages 93-101

  • Uniqueness of viscosity solutions of fully nonlinear second order parabolic equations with discontinuous time-dependence

    Diana Nunziante

    Volume 3, Numbers 1, January 1990, pages 77-91

  • Dynamic theory of quasilinear parabolic equations. II. Reaction-diffusion systems

    Herbert Amann

    Volume 3, Numbers 1, January 1990, pages 13-75

  • Bifurcation for periodic differential equations at resonance

    S. R. Bernfeld, L. Salvadori, and F. Visentin

    Volume 3, Numbers 1, January 1990, pages 01-Dec

  • On nonsmooth solutions of Abel's integral equation

    Dinh Hai Dang and Dang Dinh Ang

    Volume 3, Numbers 2, March 1990, pages 397-400

  • Damping operators in continuum models of flexible structures: explicit models for proportional damping in beam torsion

    A. V. Balakrishnan

    Volume 3, Numbers 2, March 1990, pages 381-396

  • Comparison of eigenvalues for focal point problems for nth order difference equations

    Darrel Hankerson and Allan Peterson

    Volume 3, Numbers 2, March 1990, pages 363-380

  • Free boundary problems for Emden-Fowler equations

    Hans G. Kaper and Man Kam Kwong

    Volume 3, Numbers 2, March 1990, pages 353-362

  • Convergence of the line method approximation for a parabolic free boundary problem

    Russell C. Thompson and Wolfgang L. Walter

    Volume 3, Numbers 2, March 1990, pages 335-351

  • An operational method to solve a Dirichlet problem for the Laplace operator in a plane sector

    Giovanni Dore and Alberto Venni

    Volume 3, Numbers 2, March 1990, pages 323-334

  • Existence and regularity for a singular semilinear Sturm-Liouville problem

    Liviu I. Nicolaescu

    Volume 3, Numbers 2, March 1990, pages 305-322

  • A theorem of the Krein-Rutman type for an integro-differential operator

    Francisco Julio Sobreira de Araujo Corrêa

    Volume 3, Numbers 2, March 1990, pages 295-303

  • On nonuniform asymptotic stability for nonautonomous functional-differential equations

    T. A. Burton and L. Hatvani

    Volume 3, Numbers 2, March 1990, pages 285-293

  • Stability of a periodic problem of Ambrosetti-Prodi type

    Rafael Ortega

    Volume 3, Numbers 2, March 1990, pages 275-284

  • Neumann problems for a class of nonlinear degenerate parabolic equations

    Nobuyuki Kenmochi

    Volume 3, Numbers 2, March 1990, pages 253-273

  • An identification problem in the theory of heat conduction

    Alfredo Lorenzi and Alessandra Lunardi

    Volume 3, Numbers 2, March 1990, pages 237-252

  • A diffusion system for fluid in fractured media

    Ralph E. Showalter and Noel J. Walkington

    Volume 3, Numbers 2, March 1990, pages 219-236

  • The inverse one phase Stefan problem

    Viorel Barbu

    Volume 3, Numbers 2, March 1990, pages 209-218

  • Stability and uniqueness of positive solutions for a semi-linear elliptic boundary value problem

    K. J. Brown and P. Hess

    Volume 3, Numbers 2, March 1990, pages 201-207

  • On differential equations in ordered Banach spaces with applications to differential systems and random equations

    Seppo Heikkilä

    Volume 3, Numbers 3, May 1990, pages 589-600

  • On the solvability of a nonlinear two point BVP between the first two eigenvalues

    F. I. Njoku and F. Zanolin

    Volume 3, Numbers 3, May 1990, pages 571-588

  • Periodic soliton solutions to nonlinear Klein-Gordon equations on $R^2$

    Pierre-A. Vuillermot

    Volume 3, Numbers 3, May 1990, pages 541-570

  • Omega limit sets of nonexpansive maps: finiteness and cardinality estimates

    Roger D. Nussbaum

    Volume 3, Numbers 3, May 1990, pages 523-540

  • Finite rank, relatively bounded perturbations of semi-groups generators. III. A sharp result on the lack of uniform stabilization

    R. Triggiani

    Volume 3, Numbers 3, May 1990, pages 503-522

  • Almost periodic solutions of a linear Volterra system

    Yoshiyuki Hino

    Volume 3, Numbers 3, May 1990, pages 495-501

  • Inertial manifolds and Sacker's equation

    Arnaud Debussche

    Volume 3, Numbers 3, May 1990, pages 467-486

  • Bifurcation of a homoclinic orbit with a saddle-node equilibrium

    Shui-Nee Chow and Xiao-Biao Lin

    Volume 3, Numbers 3, May 1990, pages 435-466

  • Oscillations of solutions of perturbed autonomous equations with an application to nonlinear elliptic eigenvalue problems involving critical Sobolev exponents

    F. V. Atkinson and L. A. Peletier

    Volume 3, Numbers 3, May 1990, pages 401-433

  • A note on Palais-Smale condition and coercivity

    Shu Jie Li, M. Willem, and L. Caklovic

    Volume 3, Numbers 4, July 1990, pages 799-800

  • Convergence of coupled systems of nonlinear finite difference elliptic equations

    C. V. Pao

    Volume 3, Numbers 4, July 1990, pages 783-798

  • A numerical method for nonlinear age dependent population models

    Chichia Chiu

    Volume 3, Numbers 4, July 1990, pages 767-782

  • On sieved orthogonal polynomials. VI. Differential equations

    Joaquin Bustoz, Mourad E. H. Ismail, and Jet Wimp

    Volume 3, Numbers 4, July 1990, pages 757-766

  • Dual semigroups and structural operators for partial functional-differential equations with unbounded operators acting on the delays

    Karl Kunisch and MiklavŽ Mastinšek

    Volume 3, Numbers 4, July 1990, pages 733-756

  • Analytic solutions for a class of PDE's with constant coefficients

    Paul Pedersen

    Volume 3, Numbers 4, July 1990, pages 721-732

  • Quadratic systems with a critical point of higher multiplicity

    W. A. Coppel

    Volume 3, Numbers 4, July 1990, pages 709-720

  • Semicoercive variational problems at resonance: an abstract approach

    A. Fonda and J.-P. Gossez

    Volume 3, Numbers 4, July 1990, pages 695-708

  • Smoothing properties of some weak solutions of the Benjamin-Ono equation

    Michael Mudi Tom

    Volume 3, Numbers 4, July 1990, pages 683-694

  • On a class of abstract degenerate parabolic equations

    Anna Buttu

    Volume 3, Numbers 4, July 1990, pages 663-681

  • A counterexample to the conjecture of Saint Venant via reflection methods

    Mythily Ramaswamy

    Volume 3, Numbers 4, July 1990, pages 653-662

  • Investigation of a mathematical model of thermoelasticity

    P. E. Sobolevskii

    Volume 3, Numbers 4, July 1990, pages 643-652

  • Multivalued differential equations on closed sets. II

    Klaus Deimling

    Volume 3, Numbers 4, July 1990, pages 639-642

  • Differential inclusions with nonclosed, nonconvex right-and side

    Alberto Bressan

    Volume 3, Numbers 4, July 1990, pages 633-638

  • On some nonlinear dispersive equations in several space variables

    Jerome A. Goldstein, Ryuji Kajikiya, and Shinnosuke Oharu

    Volume 3, Numbers 4, July 1990, pages 617-632

  • Quadratic growth of solutions of fully nonlinear second order equations in $R^n$

    Michael G. Crandall and P.-L. Lions

    Volume 3, Numbers 4, July 1990, pages 601-616

  • Convergence of a nonconservative finite difference scheme for a system of hyperbolic conservation laws

    Aslak Tveito and Ragnar Winther

    Volume 3, Numbers 5, September 1990, pages 979-1000

  • On a question of blow-up for semilinear parabolic systems

    Jeff Morgan

    Volume 3, Numbers 5, September 1990, pages 973-978

  • Subharmonic oscillations for forced pendulum type equations

    Daniel C. Offin

    Volume 3, Numbers 5, September 1990, pages 965-972

  • An extension of Leray-Schauder degree and applications to nonlinear wave equations

    Juha Berkovits and Vesa Mustonen

    Volume 3, Numbers 5, September 1990, pages 945-963

  • The last free coexistence-like problem

    Gaetano Zampieri

    Volume 3, Numbers 5, September 1990, pages 933-943

  • Variational methods for nonlinear eigenvalue inequalities

    Ricardo Silva Kubrusly

    Volume 3, Numbers 5, September 1990, pages 923-932

  • Periodic solutions of Hamiltonian systems with strong resonance at infinity

    D. Arcoya

    Volume 3, Numbers 5, September 1990, pages 909-921

  • A transformation of right-definite S-Hermitian systems to canonical systems

    H. Langer and R. Mennicken

    Volume 3, Numbers 5, September 1990, pages 901-908

  • Spherical maxima in Hilbert space and semilinear elliptic eigenvalue problems

    Martin Schechter and Kyril Tintarev

    Volume 3, Numbers 5, September 1990, pages 889-899

  • Ground states for critical semilinear scalar field equations

    Ezzat S. Noussair and Charles A. Swanson

    Volume 3, Numbers 5, September 1990, pages 875-887

  • On new exact blow-up solutions for nonlinear heat conduction equations with source and applications

    Victor A. Galaktionov

    Volume 3, Numbers 5, September 1990, pages 863-874

  • A note on strongly nonlinear parabolic equations of higher order

    Rüdiger Landes

    Volume 3, Numbers 5, September 1990, pages 851-862

  • Mathematical study of a nonlinear transport-diffusion problem related to muscle contraction

    Pierluigi Colli and Maurizio Grasselli

    Volume 3, Numbers 5, September 1990, pages 837-849

  • Some infectious disease models with population dynamics and general contact rates

    Fred Brauer

    Volume 3, Numbers 5, September 1990, pages 827-836

  • Asymptotic behavior of solutions to a class of nonlinear Volterra equations

    Sergiu Aizicovici, Stig-Olof Londen, and Simeon Reich

    Volume 3, Numbers 5, September 1990, pages 813-825

  • Remarks on the damped stationary Euler equations

    Jean-Claude Saut

    Volume 3, Numbers 5, September 1990, pages 801-812

  • Determination of an unknown radiation term in heat conduction problem

    Abdullah Shidfar

    Volume 3, Numbers 6, November 1990, pages 1225-1229

  • Exponential dichotomy and trichotomy of nonlinear differential equations

    S. Elaydi and O. Hajek

    Volume 3, Numbers 6, November 1990, pages 1201-1224

  • Expansion theorems for a class of regular indefinite eigenvalue problems

    W. Eberhard, G. Freiling, and A. Schneider

    Volume 3, Numbers 6, November 1990, pages 1181-1200

  • On the distribution of the eigenvalues of a class of indefinite eigenvalue problems

    W. Eberhard, G. Freiling, and A. Schneider

    Volume 3, Numbers 6, November 1990, pages 1167-1179

  • Correctors for the homogenization of monotone operators

    Gianni Dal Maso and Anneliese Defranceschi

    Volume 3, Numbers 6, November 1990, pages 1151-1166

  • Periodic solutions of dissipative dynamical systems with singular potentials

    P. Habets and L. Sanchez

    Volume 3, Numbers 6, November 1990, pages 1139-1149

  • On the sum of two maximal monotone operators

    Ph. Clément and P. Egberts

    Volume 3, Numbers 6, November 1990, pages 1127-1138

  • Direct methods for some distributed games

    Anthony Leung and Srdjan Stojanovic

    Volume 3, Numbers 6, November 1990, pages 1113-1125

  • Estimates from below for the solutions to a class of second order evolution equations

    Enzo Mitidieri

    Volume 3, Numbers 6, November 1990, pages 1101-1111

  • Averaging, homotopy, and bounded solutions of ordinary differential equations

    James Robert Ward

    Volume 3, Numbers 6, November 1990, pages 1093-1100

  • Bounded positive entire solutions of multi-dimensional Emden-Fowler type equations with oscillating coefficients

    Manabu Naito and Hiroyuki Usami

    Volume 3, Numbers 6, November 1990, pages 1077-1091

  • Limiting behavior of the strongly damped extensible beam equation

    W. E. Fitzgibbon

    Volume 3, Numbers 6, November 1990, pages 1067-1076

  • Semiflows generated by Lipschitz perturbations of non-densely defined operators

    Horst R. Thieme

    Volume 3, Numbers 6, November 1990, pages 1035-1066

  • New aspects in bifurcation with symmetry

    Patrick J. Rabier

    Volume 3, Numbers 6, November 1990, pages 1015-1034

  • The maximum principle for semicontinuous functions

    Michael G. Crandall and Hitoshi Ishii

    Volume 3, Numbers 6, November 1990, pages 1001-1014